Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking ROZAVEL. Working out. Continue it or switch? Help?

I am currently taking ROZAVEL F 10 mg , please let me know whether I should continue the same or change to a different medication? I have been going to the Gym on a regular basis for the past 6 months Reading are worsen since the last report taken on 09 Jan 2012, here are the details : Total Cholesterol - 160 Triglycerides - 143 HDL - 31 LDL - 111 VLDL - 29 Ratio - 5.0 Current Reading : Total Cholesterol was - 197 Triglycerides - 263 HDL - 27 LDL - 121 VLDL - 51 Ratio - 7.0
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
What is your age is there is family history of dyslipedemia and are you a smoker or taking alcohol another factor is diet. This medicine is very good but you need to take care of diet also like avoid saturated fat ,cheese,non veg red meat,take lot of green vegetables,fruits,cooking oil like cannola,or rice bran oil. recheck lipid profile after 3 months.
Your family history, your age and habits are very important to decide future management.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor